# SDR IPXA1164700

- Difficulty date: January 31, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 8,824 hours, 5,499 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327085600000
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CABIN COMPARTMENT FLOOR PANEL 241QN 1EA SCREW MOUNTING HOLE ENLONGATED.  FABRICATED MAIN DECK COMPARTMENT FLOOR PANEL 241QN REF A300-5320-16407-E, APPROX A AND C.
